# SDR SWAA2022091548250

- Difficulty date: August 30, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED AT VAPOR BARRIER LBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[02] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF BS663 VAPOR BARRIER LBL8-LBL20 WL167.68 IAW AMM 20-60-07-913-801.;[03] RECEIVED NEW SPLICE ANGLE RO#881146-SWA-3 AND REPLACEMENT ANGLE RO#881146-SWA-1.;[04] REMOVED DAMAGE SECTION OF BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[05] PERFORM DETAILED INSPECTION OF THE REPAIR AREA AND UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[06] PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE.;[07] VERIFIED CORRECTIVE ACTIONS 1-5.;[08] HFEC ROTARY INSPECTED OPEN HOLES IN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.;[09] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION #9  OK TO INSTALL GIVEN;[11] INSTALLED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.
